# SDR SWIA201232046

- Difficulty date: October 25, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 25,220 hours, 20,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXTERIOR LIGHT BURNED OUT.  (FLT 4778)  RELAMPED EMERGENCY LIGHT.
